MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ENDOMAT LC PUMP FOR SUCTION ONLY; SUCTION PUMP

KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ENDOMAT LC PUMP FOR SUCTION ONLY; SUCTION PUMP
Model Number 20330320-1
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the hospital, they wil not return the unit since it was user error.
 
Event or Problem Description
Allegedly, during a turp procedure, the endomat pump tubing was mistakenly hooked up backwards.The hospital did not believe the waste fluid reached the patient's bladder but, as a precaution, iv antibiotics were administered to the patient.Hospital reported the patient is doing fine.
 
Event or Problem Description
Allegedly, during a turp procedure, the endomat pump tubing was mistakenly hooked up backwards.The doctor noticed the fluid was coming inflow instead of outflow.The hospital did not believe the waste fluid reached the patient's bladder but, as a precaution, iv antibiotics were administered to the patient.Hospital reported the patient is doing fine.

Brand Name
ENDOMAT LC PUMP FOR SUCTION ONLY
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY
mittlestrasse 8,
78503
tuttlingen
MDR Report Key6942963
Report Number9610617-2017-00086
Device Sequence Number745388
Product Code OCX
UDI-Device Identifier04048551066423
UDI-Public4048551066423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number20330320-1
Device Catalogue Number20330320-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer09/11/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1